# SDR SWIA200717690

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 23,476 hours, 30,548 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD WING RIB NR 8 LOWER CLIP CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP ON LEFT INBOARD WING RIB NR 8 LOWER.  SEE RII 28-900-1000 IAW SRM 51-40-02.
